# SDR UHLA201505220468

- Difficulty date: May 22, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FRAME 16, STRINGER 26 - 27L CORRODED.   R & R THE SHEAR TIE IAW SRM 51-41-01 AND 51-41-02.  MAJOR REPAIR.
